MathSciNet Relay Station
MathSciNet bibliographic data
MR1313199 (95m:34052) 34C05 (58F21)
Christopher, C. J. Invariant algebraic curves and conditions for a centre. Proc. Roy. Soc. Edinburgh Sect. A 124 (1994), no. 6, 1209–1229.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement